MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 3.5, 10MM; SEE H10

EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 3.5, 10MM; SEE H10
Model Number 02-022-44-3510
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 07/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10.Concomitant medical products: 6570141, 02-012-60-1425 - logic stem ext 14mm x 25mm.5394043, 02-020-11-0235 - truliant ps cem fem ps cem left sz 3.5.6531093, 02-022-45-3525 - truliant tib fit tray cem sz 3.5f / 2.5t.6528382, 200-02-35 - three peg patella 35mm.6663882, 201-78-15 - holding pin mini sharp point 4 pk.6635678, 201-78-98 - 2 pk, schanz pin, 4mm x 130mm.6638802, 201-78-98 - 2 pk, schanz pin, 4mm x 130mm.6515059, 204-70-00 - tibial stem ext.Screw.S103686, 521-78-23 - threaded pin size 2.3 collared 2pk.S101360, 521-78-32 - threaded pin size 3.0 collarless 2pk.S101383, 521-78-32 - threaded pin size 3.0 collarless 2pk.H6.Investigation: the tibial insert, serial number (b)(6), is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient's revision surgery as related to the devices cannot be conclusively determined, insufficient information.The patient has bilateral knee replacements.These devices are used for treatment not diagnosis.
 
Event or Problem Description
It was reported via legal documentation that this patient had an initial left knee arthroplasty (b)(6) 2020 and then approximately 1 year, 10 months, later on (b)(6) 2022 had a revision surgery for an unreported reason.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PSC INSERT SZ 3.5, 10MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
geoff gannon
MDR Report Key16956880
Report Number1038671-2023-01038
Device Sequence Number15182418
Product Code JWH
UDI-Device Identifier10885862305176
UDI-Public10885862305176
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/27/2026
Device Model Number02-022-44-3510
Device Catalogue Number02-022-44-3510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2023
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date05/18/2023
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale